Weighted Bergman spaces induced by rapidly increasing weights / / Jose Angel Pelaez, Jouni Rattya.

Saved in:
Bibliographic Details
Superior document:Memoirs of the American Mathematical Society, Volume 227, Number 1066
VerfasserIn:
TeilnehmendeR:
Place / Publishing House:Providence, Rhode Island : : American Mathematical Society,, 2013.
2013
Year of Publication:2013
Language:English
Series:Memoirs of the American Mathematical Society ; Volume 227, Number 1066.
Online Access:
Physical Description:1 online resource (136 pages) :; illustrations.
Notes:"Volume 227, Number 1066 (second of 4 numbers)."
Tags: Add Tag
No Tags, Be the first to tag this record!